Existence of periodic solutions of a generalized Lienard equation

Tayeb Salhi, Khalil Al-Dosary

Abstract


Conditions under which the existence of periodic solution of a generalized Lienard equation are introduced. The elements of direct Lyapunov method permits us to obtain the existence criteria of cycles.

Full Text: PDF

How to Cite this Article:

Tayeb Salhi, Khalil Al-Dosary, Existence of periodic solutions of a generalized Lienard equation, Journal of Mathematical and Computational Science, Vol 6, No 4 (2016), 507-514

Copyright © 2016 Tayeb Salhi, Khalil Al-Dosary. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS